KOPS - The Institutional Repository of the University of Konstanz

Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices

Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices

Cite This

Files in this item

Checksum: MD5:0608789ea257a6cb01ae04bb4a8c956f

ADM, Mohammad, Khawla AL MUHTASEB, Ayed Abedel GHANI, Jürgen GARLOFF, 2020. Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices

@techreport{Adm2020Relax-48660, series={Konstanzer Schriften in Mathematik}, title={Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices}, year={2020}, number={388}, author={Adm, Mohammad and Al Muhtaseb, Khawla and Ghani, Ayed Abedel and Garloff, Jürgen}, note={Wird erscheinen in: Electronic Journal of Linear Algebra (ELA) ; 2020. - University of Wyoming. - ISSN 1081-3810} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/48660"> <dc:creator>Al Muhtaseb, Khawla</dc:creator> <dc:creator>Adm, Mohammad</dc:creator> <dc:creator>Garloff, Jürgen</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/48660/5/Adm_2-3w7jk3bobrpp9.pdf"/> <dc:creator>Ghani, Ayed Abedel</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-17T09:53:12Z</dc:date> <dc:rights>terms-of-use</dc:rights> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:title>Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices</dcterms:title> <dc:contributor>Al Muhtaseb, Khawla</dc:contributor> <dcterms:issued>2020</dcterms:issued> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/48660/5/Adm_2-3w7jk3bobrpp9.pdf"/> <dcterms:abstract xml:lang="eng">Totally nonnegative matrices, i.e., matrices having all their minors nonnegative, and matrix intervals with respect to the checkerboard partial order are considered. It is proven that if the two bound matrices of such a matrix interval are totally nonnegative and satisfy certain conditions then all matrices from this interval are totally nonnegative and satisfy these conditions, too, hereby relaxing the nonsingularity condition in a former paper [M. Adm, J. Garloff, Intervals of totally nonnegative matrices, Linear Algebra Appl. 439 (2013), pp.3796-3806].</dcterms:abstract> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dc:contributor>Ghani, Ayed Abedel</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/48660"/> <dc:contributor>Adm, Mohammad</dc:contributor> <dc:contributor>Garloff, Jürgen</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-17T09:53:12Z</dcterms:available> </rdf:Description> </rdf:RDF>

Downloads since Feb 17, 2020 (Information about access statistics)

Adm_2-3w7jk3bobrpp9.pdf 109

This item appears in the following Collection(s)

Search KOPS


Browse

My Account